# SDR SWAA2022110254875

- Difficulty date: October 4, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: 147A8540U7ATSMRO
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON AFT WET AREA FLOOR SUPPORT INNER CHORD UPPER SURFACE B.S 947.5 - 992.8 LBL. 45'-55' W.L. 208. (51-011) / [01] REMOVED CORROSION SPOTS ON AFT WET AREAS FLOOR SUPPORT INNER CHORD UPPER SURFACE B.S 947.5 -992.8 LBL. 45'-55' W.L. 208 AS PER B737-700 SRM 51-10-02-0G-0-A00248;[02] VERIFIED STEP #1.-;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.061' TOOL USED : OLYMPUS 27MG B/C 172139 CAL DUE:04/23;[04] PERFORMED UT THICKNESS ON UPPER INNER CHORD 0.061'. MATERIAL REMOVED 0.019; ORIGINAL MATERIAL 0.080' AND FOUND OUT OF LIMITS AS PER B 737-SRM 53-70-15-1A-1;[05] REMOVED INNER CHORD AT AFT WET AREA L-2 DOOR SILL BETWEEN STA 912 AND STA 1006 APPROX. AND LBL 55 WL 208.1. REF SRM 51-41-02-0G-0;[06] RECIEVED NEW PART AND LOCATED AND DRILLED AS PER B737-700 SRM 51-40-05-0G-0;[07] VERIFIED STEP 6 OK TO INSTALL NEW INNERCHORD L/H SIDE;[08] INSTALLED L/H INNERCHORD AT AFT WET AREA AS PER B737-700 SRM 51-40-02-0G-0;[09] VERIFIED 8
